| Catalog Number |
TVTOML |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Codes |
Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Pain (1994); Scar Tissue (2060); Sepsis (2067); Urinary Tract Infection (2120); Abnormal Vaginal Discharge (2123); Deformity/ Disfigurement (2360); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date sent to the fda: 11/19/2024.H6: appropriate term / code not available (e2402) utilized to capture difficult bowel movement.D4: udi: as the lot number for the device involved in the event was for dhr review, the full udi is currently not available.To date, the device has not been returned.If the product is returned for evaluation, any further information derived from the evaluation will be submitted in a supplemental 3500a form.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
It was reported by an attorney that the patient underwent a gynecological surgical procedure on (b)(6) 2014 and mesh was implanted.It was reported that the patient experienced frequent urinary tract infections, sepsis, scarring, pelvic pain, vaginal pain, bulging, dyspareunia, disfigurement, bleeding, vaginal discharge, lower back pain, pain in legs, infections and difficult bowel movement.No additional information was provided.
Additional Manufacturer Narrative
Date sent to the fda: 11/25/2024.A review of the batch manufacturing records was conducted and the batch met all finished goods release criteria.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.